# SDR DALA2022031501687

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 73,282 hours, 9,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 DURING SVC CK FOUND EMERGENCY LIGHTS AT SEAT 51 & 52 B INOP. CORRECTIVE ACTION: FOUND LOOSE WIRE, RESECURED PER A330 AWM 33-51-23 AND ESPM CH 20. (8520770)
